# SDR DALA2024071207045

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 65,082 hours, 31,015 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3273 - ATB/IFSD - RIGHT ENGINE FAILURE AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN TAIL PIPE; ENGINE CHANGE REQUIRED. REMOVE AND REPLACED #2 ENGINE ON LOG 0435692. (LP; 5152018)
